Conditions of output stabilization for nonlinear models in the Takagi-Sugeno's form

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00519440
Contributor : Alexandre Kruszewski <>
Submitted on : Monday, September 20, 2010 - 12:04:56 PM
Last modification on : Saturday, March 23, 2019 - 1:24:27 AM

Identifiers

  • HAL Id : hal-00519440, version 1

Citation

Alexandre Kruszewski, Thierry-Marie Guerra, Laurent Vermeiren, H. Rago-Tirmant. Conditions of output stabilization for nonlinear models in the Takagi-Sugeno's form. Fuzzy Sets and Systems, Elsevier, 2006, 157 (9), pp.1248-1259. ⟨hal-00519440⟩

Share

Metrics

Record views

225